Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Nov 10, 2004

i am taking kaletra and combivor. i am breaking out in a rash on my arms. is there something that will correct this situation? thanks and this is a great site. god bless

Response from Dr. Young

Thanks for your question and comments.

Many HIV medications can cause rash in a minority of patients. The typical drug rash, however, tends to be over the entire body, and not restricted to just the arms.

Rashes that are localized suggest to me that the cause might very well be something else-- dry skin, sun exposure, lotions or the like.

In either event, the best thing to do is to notify your doctor about your symptoms. A clinical evaluation might quickly identify the cause and help with the symptoms.

Good luck, thanks for reading. BY



Previous
Undetectable for 2 years
Next
Sustiva and Epzicom vs. Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement